# SDR DALA201904012066

- Difficulty date: March 27, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 72,262 hours, 19,195 cycles
- System (JASC): 7603 · Power Lever
- Part: Resolver
- Condition: Failed
- Location: Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW PERFORMED A RTO DUE TO NO RIGHT ENGINE THROTTLE RESPONSE FROM IDLE.  FOUND RH ENGINE INBOARD SLEEVE MIDDLE LOCKING ACTUATOR BROKEN AND BAD RESOLVER INPUT TO EEC. REPLACED MIDDLE LOCKING ACTUATOR IAW AMM 78-31. PERFORMED, TESTED AND ENGINE RUN WITH CONFIRMED INCREASE OF EPR. OK FOR SERVICE.
